# SDR AALA202111183554

- Difficulty date: November 17, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A300*
- Aircraft serial: 4932
- Aircraft time: 33,211 hours, 12,508 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CHECK DOOR PRESSURE MESSAGE ON FLIGHT ATTENDANT PANEL AFTER DOOR L1 LOCKED AND ARMED OTHER INDICATIONS (COCKPIT) NORMAL. SERVICED L1 DOOR DAMPENER ASSIST BOTTLE CHECKS GOOD PER AMM 52-10-00.
